# SDR AALA201809069004

- Difficulty date: August 28, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE  AFT GALLEY FLOOR SUPPORT,  Y1162.5, BETWEEN FRAMES 68 AND 69.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG D534 72780.
